Tamoxifen and swollen lymph nodes in neck

So far my tamoxifen use seems to be relatively fine without much for noticeable side effects, other than the occasional hot flash. However, I have had a swollen lymph node issue in my neck that seems to become elevated around the time of my cycle. I have been to my family practitioner twice now and have done 2 rounds of cephalexin and nothing has changed. At first I thought it was a coincidence with my cycle, but this is now the 5-6 month and the relationship is no longer questionable. I can’t seem to find any research correlating tomoxifen and infected lymph glands, but this all started at the time I began the drug. Have you heard of this happening to any others?
I emailed my breast health physician and she hasn't heard of this happening, but nothing is 100%. She suggests I go off tomixifen for 4 weeks to see if they go down. I am worried about losing the benefits of the tamoxifen that have built up these past 7 months.

Sponsored Links
carolyn97222 avatar
5 years ago #2
carolyn97222
Master
Blogs: 13
Forum: 3,771
Votes: 41

I have not heard of that before; I couldn't find anything on the internet either.

You should call your pharmacist and ask them.

Keep me posted. 😊

 avatar
1 month ago #3
Tammy
Guest

This just happened to me also. Woke up this morning with a swollen lymph node and my neck is very stiff.

Sponsored Links
By entering this site you declare you are 18 or older, you read and agreed to its Terms, Rules & Privacy and you understand that your use of the site's content is made at your own risk and responsibility. Copyright © 2006 - 2018 BC Advisor